E. G. K. Lopez-Escobar. An interpolation theorem for denumerably long formulas. Fundamenta mathematicae, vol. 57 no. 3 (1965), pp. 253–257. - E. G. K. Lopez-Escobar. Universal formulas in the infinitary language L αβ. Bulletin de l'Académie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 13 (1965), pp. 383–388 [Book Review]

Journal of Symbolic Logic 34 (2):301-302 (1969)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2015-02-05

Downloads
46 (#532,589)

6 months
5 (#865,535)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Local definability theory.Gonzalo E. Reyes - 1970 - Annals of Mathematical Logic 1 (1):95-137.
Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
A Note on Counterexamples to the Vaught Conjecture.Greg Hjorth - 2007 - Notre Dame Journal of Formal Logic 48 (1):49-51.
Logic in the Tractatus.Max Weiss - 2017 - Review of Symbolic Logic 10 (1):1-50.

View all 10 citations / Add more citations

References found in this work

No references found.

Add more references